# SDR DL73S040131

- Difficulty date: January 31, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 55,651 hours, 41,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FS 1016 AFT P-DOME WAS FOUND WITH AN OIL-CAN CONDITION BETWEEN S-3L & S-5L.  THE DAMAGED AREA OF WEB WAS CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 088351-14AD.
